# SDR DLL10962125

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1162
- System (JASC): 3350 · Emergency Lighting
- Part: Pwr Supply
- Part number: 5165741
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY SIGNS AND TRACK LIGHTS INOP.  REPLACED PWR SUPPLY AT R3 DOOR, EMER LIGHTS TEST OK.
